The Annals of Mathematical Statistics

A Random Time Change Relating Semi-Markov and Markov Processes

James Yackel

Full-text: Open access

Abstract

We investigate the question of when a semi-Markov process is transformed by a random time change into a Markov process.

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 358-364.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698396

Digital Object Identifier
doi:10.1214/aoms/1177698396

Mathematical Reviews number (MathSciNet)
MR222957

Zentralblatt MATH identifier
0164.47603

JSTOR
links.jstor.org

Citation

Yackel, James. A Random Time Change Relating Semi-Markov and Markov Processes. Ann. Math. Statist. 39 (1968), no. 2, 358--364. doi:10.1214/aoms/1177698396. https://projecteuclid.org/euclid.aoms/1177698396


Export citation